# SDR ASAA2022041238025

- Difficulty date: April 12, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737
- Aircraft serial: 41728
- Aircraft time: 19,807 hours, 6,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, CORROSION ON INTERCOSTAL AT AFT O/B FLOOR MOUNT FOR LAV E. GROUNDED - YES. REMOVED CORROSIONORIGINAL THICKNESS .080, REMAINING .041, REMOVED .039 AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-70-51-1A-1.REMOVED AND REPLACED INTERCOSTAL P/N 147A5660-22 IAW B737-900ER SRM 51-40-02 REF BAC DWG 147A5650TOOL# T8224K CAL DUE 10-13-2022.
